# SDR YENA2021111000747

- Difficulty date: November 6, 2021
- Submitted: November 10, 2021
- Operation: Air carrier
- Aircraft: N658JB
- Make and model: Airbus A320-232
- Aircraft serial: 03150
- Aircraft time: 55,003 hours, 19,357 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 803, JFK-SJU. DIRTY SOCK SMELL IN THE COCKPIT, 10,000 DESCENT 3,000.  IDLE THRUST, CLEAR OF CLOUDS. ; PERFORMED ECS DECONTAMINATION LEVEL A PER INFO NOTICE 2017-TO15I & TSM 21-00-00-615-802-A. "COMPLIED WITH INFORMATION NOTICE 2017-T015 SECTION A, ISOLATED FAULT TO TYPE 1 PER TSM 05-50-00-810-085-B. A/C OK FOR SVC
